# SDR ABXA9700041

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, FIRE BELL SOUNDED FOR APPROXIMATELY ONE SECOND WITH NO ASSOCIATED FIRE LIGHT IN HANDLE OR MASTER FIRE LIGHT.  FIRE WARNING TEST WAS PERFORMED FOR ALL ENGINES AND ALL TESTED NORMALLY.  COULD NOT DUPLICATE.  CHECKED PNEUMATIC SYSTEM, FOUND NO LEAKS OR DEFECTS.  CHECKED UPPER AND LOWER LOOPS FOR DEFECTS, NO DEFECTS NOTED.  FIRE WARNING OPS CHECKED GOOD IAW DC-8 MM CHAPTER 26.
